Publicacions Matemàtiques

Comparison principle and constrained radial symmetry for the subdiffusive $p$-Laplacian

Antonio Greco

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A comparison principle for the subdiffusive $p$-Laplacian in a possibly non-smooth and unbounded open set is proved. The result requires that the involved sub and supersolution are positive, and the ratio of the former to the latter is bounded. As an application, constrained radial symmetry for overdetermined problems is obtained. More precisely, both Dirichlet and Neumann conditions are prescribed on the boundary of a bounded open set, and the Neumann condition depends on the distance from the origin. The domain of the problem, unknown at the beginning, turns out to be a ball centered at the origin if a positive solution exists. Counterexamples are also discussed.

Article information

Source
Publ. Mat., Volume 58, Number 2 (2014), 485-498.

Dates
First available in Project Euclid: 21 July 2014

Permanent link to this document
https://projecteuclid.org/euclid.pm/1405949329

Mathematical Reviews number (MathSciNet)
MR3264508

Zentralblatt MATH identifier
1304.62035

Subjects
Primary: 35B06: Symmetries, invariants, etc. 35N25: Overdetermined boundary value problems 35R35: Free boundary problems

Keywords
Subdiffusive $p$-Laplacian comparison principle overdetermined problems radial symmetry

Citation

Greco, Antonio. Comparison principle and constrained radial symmetry for the subdiffusive $p$-Laplacian. Publ. Mat. 58 (2014), no. 2, 485--498. https://projecteuclid.org/euclid.pm/1405949329


Export citation